Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have IBS and GERD problem. Getting abdominal discomfort and mucus in stool. Any solution?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
I need help regarding my stomach issue. From Dr. XXXXXXX Vagholkar. as i had been consulting him before.Hello Doc,

How are you doing?
I had been consulting you before also.
Your last advice:
"Yes you can continue with medications which you are taking presently. Colospa will take care of the symptoms.Continue with sorbiline and food modifications .
I hope this amswers your querry."

I have IBS.and sometimes GRED.
Last 4 months I have been using Sorbilin.
for 2 months I have taken Hepa Merz as u had suggested.

And continuing bland diet.

I use Isabgool for smooth motion .
Sometimes I take Colospa retard .
At night before sleep sometimes I have Rkool D.

Sometimes I use Petril MD , for good sleep , is it a sleeping pill? I try not to use it .

Sunday I had outside spicy food.
From tuesday night i m having upper abdomain discomfort and Mucus issue with freq passing. Please suggest me any medication for this.

Thanks & Regards XXXXXXX
Posted Mon, 28 Jan 2013 in Abdominal Pain
Answered by Dr. Ketan Vagholkar 2 hours later
Thanks for writing in.
The most likely cause of your symptoms could be a exacerbation of irritable bowel syndrome. However it would be advisable to rule out infection. Therefore I would advise you to get a stool examination done along with a CBC. If the stools are blood stained or foul smelling then that may require a course of antibiotics.
In the mean time I would suggest you start
Sucralfate susp 1 tablespoon after meals three times aday.
Rest you can continue the same protocol which you are already doing.
Except that avoid sleeping pills as far as possible.
I hope this answers your querry.
With regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor